Alert archive / Illinois / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 126, NWS Lincoln, IL

July 10, 20175 counties in Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jul 10, 2017, 8:02 PM CDT for 5 counties in Illinois. It was in force for 43 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 10, 2017, 8:02 PM CDT (01:02 UTC)
Expired
Jul 10, 2017, 8:45 PM CDT
In force
43 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties DeWitt County, IL, Logan County, IL, Macon County, IL, McLean County, IL, Tazewell County, IL

The radar

The Lincoln radar (KILX), 7 km from the middle of the area, began a volume at 01:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 10, 8:10 PM CDTTSTM WND DMGLincoln, ILTWO 15-20 INCH DIAMETER TREES SNAPPED ON 400 BLOCK OF 10TH STREET, BLOCKING ROAD
Jul 10, 8:14 PM CDTTSTM WND DMGLincoln, ILNUMEROUS POWER LINES AND POLES DOWN IN TOWN
Jul 10, 8:14 PM CDTTSTM WND GST 622 E Lincoln, ILAT WFO ILX
Jul 10, 8:15 PM CDTTSTM WND DMG3 W Atlanta, ILSEVERAL TREES DOWN AND TWO CARS DAMAGED FROM FALLING TREES
Jul 10, 8:35 PM CDTTSTM WND GST 592 E Lincoln, IL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 10, 3:58 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 1.0 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2017-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2755 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2017-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 135 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2755 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
1493 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
135 m²/s²
0-3 km storm-relative helicity
236 m²/s²
Significant tornado parameter
1.0
Supercell composite
14.2

Open this sounding in Storm Lab

The text

As transmitted.

163 
WUUS53 KILX 110102
SVRILX
ILC039-107-113-115-179-110145-
/O.NEW.KILX.SV.W.0126.170711T0102Z-170711T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lincoln IL
802 PM CDT MON JUL 10 2017

The National Weather Service in Lincoln has issued a

* Severe Thunderstorm Warning for...
  Logan County in central Illinois...
  Western De Witt County in central Illinois...
  South central Tazewell County in central Illinois...
  Southwestern McLean County in central Illinois...
  Northern Macon County in central Illinois...

* Until 845 PM CDT

* At 802 PM CDT, a severe thunderstorm was located near Hartsburg, or
  6 miles north of Lincoln, moving southeast at 45 mph.

  HAZARD...70 mph wind gusts and penny size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings. 

* Locations impacted include...
  Decatur, Lincoln, Clinton, Forsyth, Maroa, Atlanta, Mount Pulaski,
  Warrensburg, McLean, Emden, Waynesville, Latham, Kenney, Hartsburg,
  Chestnut, Beason, Lawndale, Broadwell, Weldon Springs State Park
  and Midland City.

This includes the following highways...
 Interstate 155 between mile markers 0 and 11.
 Interstate 55 between mile markers 119 and 145.
 Interstate 72 between mile markers 136 and 140.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.

&&

LAT...LON 4012 8955 4033 8954 4032 8910 4004 8876
      3986 8904
TIME...MOT...LOC 0102Z 312DEG 38KT 4025 8934 

HAIL...0.75IN
WIND...70MPH
 
$$

Geelhart
2 follow-up statements
041 
WWUS53 KILX 110114
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
814 PM CDT MON JUL 10 2017

ILC039-107-113-115-179-110145-
/O.CON.KILX.SV.W.0126.000000T0000Z-170711T0145Z/
Logan-De Witt-Tazewell-McLean-Macon-
814 PM CDT MON JUL 10 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR LOGAN...WESTERN DE WITT...SOUTH CENTRAL TAZEWELL...SOUTHWESTERN
MCLEAN AND NORTHERN MACON COUNTIES...

At 813 PM CDT, a severe thunderstorm was located from Lincoln to 
Beason, moving southeast at 40 mph.

HAZARD...70 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. At 813 pm, multiple power lines were blown 
         down in Lincoln, and a 62 mph wind gust was reported at the 
         National Weather Service office at the Logan County Airport.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings. 

Locations impacted include...
Decatur, Lincoln, Clinton, Forsyth, Maroa, Atlanta, Mount Pulaski,
Warrensburg, McLean, Emden, Waynesville, Latham, Kenney, Hartsburg,
Chestnut, Beason, Lawndale, Broadwell, Weldon Springs State Park and
Midland City.

This includes the following highways...
 Interstate 155 between mile markers 0 and 11.
 Interstate 55 between mile markers 119 and 145.
 Interstate 72 between mile markers 136 and 140.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is an EXTREMELY DANGEROUS SITUATION. This storm is producing 
widespread wind damage across central Logan County. SEEK SHELTER NOW 
inside a sturdy structure and stay away from windows.

&&

LAT...LON 4012 8955 4033 8954 4032 8910 4004 8876
      3986 8904
TIME...MOT...LOC 0113Z 311DEG 34KT 4015 8928 

HAIL...0.75IN
WIND...70MPH
 
$$

Geelhart
499 
WWUS53 KILX 110128
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
828 PM CDT MON JUL 10 2017

ILC113-179-110137-
/O.CAN.KILX.SV.W.0126.000000T0000Z-170711T0145Z/
Tazewell-McLean-
828 PM CDT MON JUL 10 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL TAZEWELL AND
SOUTHWESTERN MCLEAN COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until 1100 PM CDT for
central Illinois.

LAT...LON 4011 8953 4028 8939 4028 8905 4004 8876
      3986 8904
TIME...MOT...LOC 0127Z 314DEG 29KT 4010 8922 

$$

ILC039-107-115-110145-
/O.CON.KILX.SV.W.0126.000000T0000Z-170711T0145Z/
Logan-De Witt-Macon-
828 PM CDT MON JUL 10 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR LOGAN...WESTERN DE WITT AND NORTHERN MACON COUNTIES...

At 827 PM CDT, a severe thunderstorm was located over Chestnut, or 8
miles southeast of Lincoln, moving southeast at 35 mph.

HAZARD...70 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. At 827 pm, winds continue to gust to over 
         55 mph at the National Weather Service office at the Logan 
         County Airport.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings. 

Locations impacted include...
Decatur, Lincoln, Clinton, Forsyth, Maroa, Atlanta, Mount Pulaski,
Warrensburg, Waynesville, Latham, Kenney, Chestnut, Beason, Lawndale,
Broadwell, Weldon Springs State Park, Midland City, Rowell and
Hallsville.

This includes the following highways...
 Interstate 155 between mile markers 0 and 3.
 Interstate 55 between mile markers 119 and 141.
 Interstate 72 between mile markers 136 and 140.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is a DANGEROUS SITUATION. This storm is capable of producing 
widespread wind damage. Seek shelter now inside a sturdy structure 
and stay away from windows.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4011 8953 4028 8939 4028 8905 4004 8876
      3986 8904
TIME...MOT...LOC 0127Z 314DEG 29KT 4010 8922 

HAIL...0.75IN
WIND...70MPH
 
$$

Geelhart

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 7:03 PM CDT, 59 minutes earlier.

Area forecast discussion, Jul 10, 7:03 PM CDT, 59 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
703 PM CDT Mon Jul 10 2017

.SHORT TERM...(This evening through Tuesday)
ISSUED AT 318 PM CDT Mon Jul 10 2017

Clearing across central IL this afternoon is taking place as the
remnants of last night's thunderstorm complex have moved east of the
area in to Indiana. Return of south-southwesterly winds have allowed
temperatures to rise into the upper 80s at most locations with a few
readings over 90 degrees, while dewpoints in the low to mid 70s are
predominant. Strong instability of 2000-3500 J/kg has built across
the area as a result, and sfc-6 km bulk shear 35-45 kt, combined
with an approaching shortwave and cold front from the north should
be able to initiate strong to potentially severe thunderstorms later
this afternoon especially in the I-74 corridor northward. This
activity should sink southward overnight, although weakening with
the upper level forcing moving east and instability decreasing. The
frontal boundary stalled out over central IL should keep a chance
for thunderstorms going over much of the area Tuesday. Southern
portions of the area may see highs over 90 with heat index around
100, but areas north of the front a less hot with upper 80s/upper
90s heat index.

.LONG TERM...(Tuesday night through Monday)
ISSUED AT 318 PM CDT Mon Jul 10 2017

The warmest day of the week should be Wednesday as the frontal
boundary lifts well north of the area resulting in high temps in the
low to mid 90s across the area, with heat index around 100 with
perhaps a few spots of 105. Dry conditions look to occur much of the
day before chances of thunderstorms develop in the evening through
Thursday as a wave moving through the Great Lakes region pushing the
front back through central IL. SPC has a marginal risk for severe
thunderstorms from around I-74 northward with this feature. This
should also result in slightly cooler temperatures by Thursday. As
the front gradually shifts southward into the weekend, the focus for
thunderstorm chances should shift south of the area by Saturday
morning, and temperatures should remain slightly cooler with highs
mainly upper 80s into Monday.

&&

.AVIATION...(For the 00Z TAFS through 00Z Tuesday evening)
Issued at 658 PM CDT Mon Jul 10 2017

A band of thunderstorms north of a Rushville to Bloomington line
was tracking slowly south this evening and will affect the PIA and
BMI TAF sites in the immediate future with strong gusty winds and
hail. Still a question as to how far south these storms will get
later this evening as models suggest a gradual weakening of the
storms, but brief MVFR or IFR cigs possible with the stronger
cells will be possible. Outside any storms, we look for mainly
VFR conditions although there is the potential for some fog
by Tuesday morning in the areas that see the rainfall tonight.
We expect some cumulus to reform tomorrow with mainly scattered
coverage with bases of 3500 to 4500 feet expected. Winds tonight
will be light southwesterly and then west southwest winds expected
on Tuesday at 10 kts or less.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...37
LONG TERM...37
AVIATION...Smith
Hazardous weather outlook, Jul 10, 3:08 PM CDT, 4 hours 54 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
308 PM CDT Mon Jul 10 2017

ILZ027>031-036>038-043>046-111100-
Champaign-De Witt-Fulton-Knox-Marshall-McLean-Peoria-Piatt-Stark-
Tazewell-Vermilion-Woodford-
308 PM CDT Mon Jul 10 2017

This Hazardous Weather Outlook is for portions of central
Illinois, east central Illinois and west central Illinois.

.DAY ONE...TONIGHT...

There is a slight chance of severe thunderstorms with large hail
and damaging winds a risk, along with frequent lightning and heavy
rains.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

Thunderstorm chances will continue from Tuesday through Thursday
evening. There is a marginal risk of severe storms from Tuesday
through Wednesday night with hail and gusty winds a risk along
with frequent lightning and heavy rains. Isolated thunderstorms
are possible late Saturday afternoon into Saturday night.

High temperatures and humidity from this afternoon through
Wednesday will result in afternoon heat indices in the upper 90s
to around 100 degrees, with Wednesday being the hottest day. These
temperatures will be very dependent on the evolution of several
storm systems that may alter cloud cover in the afternoon hours.
Use caution when planning any outdoor activities through mid week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed again late this afternoon and
evening.

ILZ040>042-047>057-061>063-111100-
Cass-Christian-Clark-Coles-Cumberland-Douglas-Edgar-Logan-Macon-
Mason-Menard-Morgan-Moultrie-Sangamon-Schuyler-Scott-Shelby-
308 PM CDT Mon Jul 10 2017

This Hazardous Weather Outlook is for portions of central
Illinois, east central Illinois and west central Illinois.

.DAY ONE...TONIGHT...

There is a marginal risk of severe storms with hail and gusty
winds possible along with frequent lightning and locally heavy
rains.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

Thunderstorm chances will continue from Tuesday through Thursday
night as the frontal system continues to sag south in the area.
There is a marginal risk of severe storms Tuesday afternoon into
Tuesday night with hail and gusty winds possible. Isolated
thunderstorms are also possible Saturday night.

High temperatures and humidity from this afternoon through
Wednesday will result in afternoon heat indices in the upper 90s
and lower 100s, with Wednesday being the hottest day. These
temperatures will be very dependent on the evolution of several
storm systems that may alter cloud cover in the afternoon hours.
Use caution when planning any outdoor activities through mid week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed again late this afternoon and
evening.

ILZ066>068-071>073-111100-
Clay-Crawford-Effingham-Jasper-Lawrence-Richland-
308 PM CDT Mon Jul 10 2017

This Hazardous Weather Outlook is for portions of southeast
Illinois.

.DAY ONE...TONIGHT...

Isolated thunderstorms are possible this evening and tonight. Any
storms that develop are not expected to be severe, though
frequent lightning and locally heavy rains will be a risk.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

Thunderstorm chances will continue from Tuesday through Friday
morning as a frontal boundary sag south into the area. There is a
marginal risk that some of these storms Tuesday and Tuesday night
could become severe with hail up to 1 inch and winds up to 60 mph.
Isolated thunderstorms are also possible during Saturday night.

High temperatures and humidity from this afternoon through
Thursday will result in afternoon heat indices in the upper 90s
and lower 100s, with Wednesday being the hottest day. These
temperatures will be very dependent on the evolution of several
storm systems that may alter cloud cover in the afternoon hours.
Use caution when planning any outdoor activities through mid week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight.

HJS

In the hours before

Local storm report, Jul 10, 7:14 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
714 PM CDT MON JUL 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0709 PM     HAIL             3 S HANNA CITY          40.65N 89.79W
07/10/2017  M1.00 INCH       PEORIA             IL   MESONET

&&

25
Local storm report, Jul 10, 7:30 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
730 PM CDT MON JUL 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0727 PM     HAIL             2 WSW FARMINGTON        40.71N 90.04W
07/10/2017  M1.75 INCH       FULTON             IL   EMERGENCY MNGR

0720 PM     HAIL             3 N FAIRVIEW            40.69N 90.19W
07/10/2017  M1.75 INCH       FULTON             IL   PUBLIC

            RELAYED BY EMA

&&

25
Local storm report, Jul 10, 7:33 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
733 PM CDT MON JUL 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0722 PM     HEAVY RAIN       PEORIA INTERNATIONAL AI 40.67N 89.68W
07/10/2017  M1.32 INCH       PEORIA             IL   ASOS

            RAIN FELL IN 25 MINUTES

&&

25
Local storm report, Jul 10, 7:37 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
737 PM CDT MON JUL 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0542 PM     TORNADO          2 S PRINCEVILLE         40.90N 89.76W
07/10/2017                   PEORIA             IL   TRAINED SPOTTER

            BRIEFLY TOUCHED DOWN IN FIELD. LARGE ROTATING WALL CLOUD
            BECOMING RAIN WRAPPED. CORRECTED TIME.

0545 PM     FUNNEL CLOUD     NW LAURA                40.92N 89.92W
07/10/2017                   PEORIA             IL   TRAINED SPOTTER

0621 PM     HAIL             BRIMFIELD               40.84N 89.88W
07/10/2017  M1.00 INCH       PEORIA             IL   EMERGENCY MNGR

0638 PM     HAIL             3 SE BRIMFIELD          40.81N 89.84W
07/10/2017  M1.00 INCH       PEORIA             IL   NWS EMPLOYEE

0654 PM     HAIL             HANNA CITY              40.69N 89.79W
07/10/2017  M1.75 INCH       PEORIA             IL   EMERGENCY MNGR

0657 PM     TSTM WND GST     HANNA CITY              40.69N 89.79W
07/10/2017  E70.00 MPH       PEORIA             IL   EMERGENCY MNGR

0702 PM     HAIL             4 E HANNA CITY          40.69N 89.72W
07/10/2017  M1.00 INCH       PEORIA             IL   MESONET

0709 PM     HAIL             3 S HANNA CITY          40.65N 89.79W
07/10/2017  M1.00 INCH       PEORIA             IL   MESONET

0720 PM     HAIL             3 N FAIRVIEW            40.69N 90.19W
07/10/2017  M1.75 INCH       FULTON             IL   PUBLIC

            RELAYED BY EMA

0722 PM     HEAVY RAIN       PEORIA INTERNATIONAL AI 40.67N 89.68W
07/10/2017  M1.32 INCH       PEORIA             IL   ASOS

            RAIN FELL IN 25 MINUTES

0727 PM     HAIL             2 WSW FARMINGTON        40.71N 90.04W
07/10/2017  M1.75 INCH       FULTON             IL   EMERGENCY MNGR

&&

25
Local storm report, Jul 10, 7:54 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
754 PM CDT MON JUL 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0723 PM     HAIL             PEKIN                   40.57N 89.63W
07/10/2017  M1.00 INCH       TAZEWELL           IL   PUBLIC

0715 PM     HAIL             5 E LONDON MILLS        40.71N 90.17W
07/10/2017  M1.50 INCH       FULTON             IL   TRAINED SPOTTER

0720 PM     HAIL             FAIRVIEW                40.65N 90.19W
07/10/2017  M2.50 INCH       FULTON             IL   PUBLIC

            RELAYED BY EMA. TIME ESTIMATED.

&&

25
Local storm report, Jul 10, 8:02 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
802 PM CDT MON JUL 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     HEAVY RAIN       MORTON                  40.61N 89.47W
07/10/2017  M2.25 INCH       TAZEWELL           IL   TRAINED SPOTTER

&&

37

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 7:12 PM CDTSevere Thunderstorm WarningILXFulton, Mason, Peoria, Tazewell48 min
Jul 10, 7:29 PM CDTSevere Thunderstorm WarningILXTazewell46 min
Jul 10, 7:56 PM CDTAreal Flood AdvisoryILXFulton3 hr
Jul 10, 7:58 PM CDTSevere Thunderstorm WarningILXFulton32 min
Jul 10, 8:19 PM CDTTornado WarningILXFulton26 min
Jul 10, 8:44 PM CDTSevere Thunderstorm WarningILXDeWitt, Macon, Moultrie, Piatt46 min
Jul 10, 8:45 PM CDTTornado WarningILXFulton18 min
Jul 10, 8:48 PM CDTFlash Flood WarningILXFulton3 hr
Jul 10, 9:50 PM CDTSpecial Weather StatementILXSangamon40 min
Jul 10, 10:02 PM CDTSevere Thunderstorm WarningILXSangamon31 min
Jul 10, 10:14 PM CDTSevere Thunderstorm WarningILXChristian, Sangamon46 min
Jul 10, 10:41 PM CDTSevere Thunderstorm WarningILXChristian, Shelby31 min
Jul 11, 7:31 AM CDTSpecial Weather StatementILXFulton, Knox, Mason, Peoria, Schuyler, Stark74 min
Jul 11, 8:16 AM CDTSpecial Weather StatementILXLogan, Marshall, Menard, Tazewell, Woodford44 min
Jul 11, 8:38 AM CDTSevere Thunderstorm WarningILXMarshall, Woodford37 min
Jul 11, 8:54 AM CDTSevere Thunderstorm WarningILXDeWitt, Logan, McLean, Macon51 min
Jul 11, 9:33 AM CDTSevere Thunderstorm WarningILXChampaign, Coles, DeWitt, Douglas, Macon, Moultrie and 1 more57 min
Jul 11, 10:06 AM CDTSevere Thunderstorm WarningILXChampaign, Vermilion39 min
Jul 11, 10:21 AM CDTSpecial Weather StatementILXEdgar39 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.